UNIGE document Scientific Article
previous document  unige:12934  next document
add to browser collection
Title

Asymptotic Calculation of Discrete Nonlinear Wave Interactions

Authors
Kevrekidis, P. G.
Khare, Avinash
Saxena, A.
Bishop, A. R.
Published in Mathematics and Computers in Simulation. 2007, vol. 74, p. 405-413
Abstract We illustrate how to compute asymptotic interactions between discrete solitary waves of dispersive equations, using the approach proposed by Manton [Nucl. Phys. B 150, 397 (1979)]. We also discuss the complications arising due to discreteness and showcase the application of the method in nonlinear Schrodinger, as well as in Klein-Gordon lattices, finding excellent agreement with direct numerical computations.
Stable URL http://archive-ouverte.unige.ch/unige:12934
Full text
Article (196 Kb) - public document Free access
Identifiers
Structures

165 hits

54 downloads

Update

Deposited on : 2010-12-17

Export document
Format :
Citation style :